MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM SCHANZ SCREW SPADE POINT 190MM/HA COATING-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM SCHANZ SCREW SPADE POINT 190MM/HA COATING-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 294.68SHA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision of maxframe to replace broken schanz pin.The pin was broken at the thread shaft junction.The schanz pin was partially removed.The deep buried part of the broken pin was not attempted to be removed and remains in the patient.The surgeon elected not to go after the broken short segment of the pin that remains in the bone.Several new schanz pin were put in to replace the broken one.There was no surgical delay.Procedure was successfully completed.Patient was stable.Concomitant device reported: unknown maxframe (part # unknown, lot # unknown, quantity # 1).This report is for one (1) 6.0mm schanz screw spade point 190mm/ha coating-sterile.This is report 1 of 1 for (b)(4).

Brand Name
6.0MM SCHANZ SCREW SPADE POINT 190MM/HA COATING-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8712116
Report Number2939274-2019-58743
Device Sequence Number2286390
Product Code KTT
UDI-Device Identifier10886982181664
UDI-Public(01)10886982181664
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number294.68SHA
Device Catalogue Number294.68SHA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2019
Initial Report FDA Received Date06/19/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - MAXFRAME
Outcome Attributed to Adverse Event Required Intervention;